It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Inner Ear Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 42 for vestibular suppressants. (0.007 seconds)


... lways said that medication is useful to control the severe and completely debilitating symptoms of vertigo, vomiting etc but long term use is not recommended for vestibular problems as it hinders the compensation process and will prevent you from full recovery. ... (4 replies)
... How bad is it to use a vestibular suppressant long term? ... (4 replies)
... It is thought to result from a reactivation of herpes simplex virus that affects the vestibular ganglion, vestibular nerve, labyrinth, or a combination of these. ... (11 replies)

... Hi Phila, To add to what CL has said already, I think it would be good to "arm" yourself when you see the neurologist tomorrow so that he doesn't tell you, "you don't know what you're talking about". There's a good article in the archive you can access. Print the article, highlight these points and take it with you.: ... (7 replies)
... You will read in many places on the internet that vestibular suppressants delay compensation. ... (7 replies)
... I was told by an neurotologist who specializes in dizzyness that vestibular suppressants do, in fact, make it harder for the brain to compensate. ... (7 replies)
... Gooday Crazy. You seem to be opposed to the use of vestibular suppressants, arguing that they hinder the compensation process. Why is this so ? ... (7 replies)
... years, not 8 weeks.I had already been doing some mild VRT, but was instructed to be off all vestibular suppressants and hit the VRT hard. ... (9 replies)
Off balance
May 12, 2010
... balance, my suggestion is to face it head on, because your brain needs to compensate to a new "null" point, but if your vestibular system is being supressed it can't gage a normal "null" point. ... (17 replies)
... i'm using Clonazepam. i'm actually using it to treat a sleep disorder. I've had vestibulopathy for about 6.5 years now so am not quite sure what benzos will do to me long term. i'm told i'll "grow out of" my sleep disorder by the time i'm in my 40s but for me, thats a LONG way away! (4 replies)
... I have had Vesibular neuronitis for 29 years. Yes, it is much much better, but it will never go completely away. I took Antivert for 3 years in the begining and then my doctor took me off of it. I had no ill side effects at all. It acts up now and then, mostly if I get a cold or the flu, or if I am overly tired. Thank goodness! (4 replies)
... What kind of suppresant are you using? (4 replies)
... associated vertigo is becoming increasingly recognized. The vestibular symptoms can take many forms, from vague dizziness to spinning vertigo. The duration of symptoms can also range from brief spells to episodes lasting for days. ... (0 replies)
... Found this on the net: The reasons for the above can be down to patients taking vestibular suppressants (medication) which prevent the brain from re-learning what it should or it could be due to patients avoiding movement or certain head positions. As mentioned in the 'diagnosis' section, there are many GP’s out there who very readily give out such drugs because they do not... (10 replies)
Vn??
May 1, 2007
... It's just that it's been shown that in the longterm vestibular suppressants aren't helpfull, and slowdown compensation... ... (16 replies)
Vn??
May 1, 2007
... So basically everyone is telling me i screwed myself for taking meclizine 5 out of 8 weeks but every dr i see keeps putting me back on them. then every day i feel like crap and just want a break i am so tired of this stupid thing!! so hard to be a stay at home mom and deal with this with not a single doc telling me whats wrrong or that they wanna help. i would love to gop to... (16 replies)
Vn??
May 1, 2007
... Ampl: "Came out of nowhere" - which makes something like labs/vn all the more likely.... See if you can your GP to refer you to an neurotologist, as ENTs don't have skills or the training the deal with most inner ear problems... Dizzy: Medication will slow down or stop compensation (how can the brain learn (which is what compensation is) if it's half alseep). Vestibular... (16 replies)
... te and make you feel better. The "average" time for labs that the doctors say is 6 weeks, which in my opinion is crap. It takes longer than that for most people. Vestibular suppressants like Dramamine are known to hinder compensation, but for me, taking it every once in a while helped take the edge off of it. ... (23 replies)
Oscillopsia
Feb 21, 2006
... And, since I can't take any vestibular suppressants or tranquilizers prior to the test, I'm on a little crisis dealing with all this "goodies" all of a sudden. ... (14 replies)
... was dimenhydrinate. However, even though it did suppress my vestibular symptoms, most people believe that this suppression actually inhibits the brain's ablility to compensate, or at least it takes a much longer time to do so. ... (26 replies)


Associated Tags: vestibular neuritis

Pages: 1 2

All times are GMT -7. The time now is 06:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!